`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 7,Number 4,     June 2007

1

Competitive exclusion and coexistence in a nonlinear refuge-mediated selection model   Pages : 683 - 698

Azmy S. Ackleh,  Youssef M. Dib and S. R.-J. Jang

 Abstract       Full Text      Related Articles

2

Renormalization group analysis of nonlinear diffusion equations with time dependent coefficients: Analytical results   Pages : 699 - 715

G. A. Braga,  Frederico Furtado,  Jussara M. Moreira and Leonardo T. Rolla

 Abstract       Full Text      Related Articles

3

Multiresolution analysis for 2D turbulence. part 2: A physical interpretation   Pages : 717 - 734

Patrick Fischer,  Charles-Henri Bruneau and Hamid Kellay

 Abstract       Full Text      Related Articles

4

The asymptotic behavior of a population equation with diffusion and delayed birth process   Pages : 735 - 754

Genni Fragnelli,  A. Idrissi and L. Maniar

 Abstract       Full Text      Related Articles

5

On the uncertainty of the minimal distance between two confocal Keplerian orbits   Pages : 755 - 778

Giovanni F. Gronchi and Giacomo Tommei

 Abstract       Full Text      Related Articles

6

Circular and elliptic orbits in a feedback-mediated chemostat   Pages : 779 - 792

Willard S. Keeran,  Patrick D. Leenheer and Sergei S. Pilyugin

 Abstract       Full Text      Related Articles

7

Stability and weak rotation limit of solitary waves of the Ostrovsky equation   Pages : 793 - 806

Steve Levandosky and Yue Liu

 Abstract       Full Text      Related Articles

8

Error estimation of a class of quadratic immersed finite element methods for elliptic interface problems   Pages : 807 - 823

Tao Lin,  Yanping Lin and Weiwei Sun

 Abstract       Full Text      Related Articles

9

Phase transitions in a coupled viscoelastic system with periodic initial-boundary condition: (I) Existence and uniform boundedness   Pages : 825 - 837

Ming Mei,  Yau Shu Wong and Liping Liu

 Abstract       Full Text      Related Articles

10

Phase transitions in a coupled viscoelastic system with periodic initial-boundary condition: (II) Convergence   Pages : 839 - 857

Ming Mei,  Yau Shu Wong and Liping Liu

 Abstract       Full Text      Related Articles

11

On periodic Steklov type eigenvalue problems on half-bands and the spectral homogenization problem   Pages : 859 - 883

Eugenia PĂ©rez

 Abstract       Full Text      Related Articles

12

Weak solutions for a doubly degenerate quasilinear parabolic equation with random forcing   Pages : 885 - 905

M. Sango

 Abstract       Full Text      Related Articles

13

Nonparallel solutions of extended nematic polymers under an external field   Pages : 907 - 929

Hong Zhou,  Hongyun Wang and Qi Wang

 Abstract       Full Text      Related Articles